Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Why do calves swell,muscles tingle and cause tremors?

I sit a lot and work online for 4 - 6 hours 6 days a week . . .and I am 50 years young approx. 5 8 245 lbs and My legs feel tingling and my ankles and calves swell and become puffy; my once shapely lower leg muscles are becoming stumpy and thick . . . .It actually has gone down recently but there is still some tingling and still some swelling . . .and muscle tremors occasionally and twitching all over
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As per your case, problem seems to be mechanical.
Mechanical pain refers to any pain caused by placing abnormal stress and strain on muscles of the vertebral column. Typically, mechanical pain results from bad habits, such as poor posture, poorly-designed seating and incorrect bending and lifting motions.

The habits can be autonomously corrected by maintaining proper posture, adapting proper lifting and bending techniques as well as the use of ergonomic chairs to alleviate back pain. Take frequent breaks, get up and walk for sometime.If the pain persists, the pain may not be due to mechanical pain, indicating a more serious underlying back problem like sciatica.

You have mentioned about ankles and calves becoming puffy. If that swelling is only due to continuous sitting or present throughout. In latter case, other systemic causes like heart and renal problems need to be ruled out.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor